# SDR 29GA2016010400001

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N304AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 35,498 hours, 39,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR EXIT SIGN FELL OFF.  REINSTALLED CABIN DOOR EMERGENCY EXIT LENS OPS CHECK GOOD.
